# SDR QXEA0201670

- Difficulty date: October 8, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 9,740 hours, 13,623 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LT WING UPPER SKIN HAS 1/2 X 1/4 INCH SCUFF DAMAGE NEXT TO FORWARD EDGE OF APERTURE FOR PANEL 522AT. REPAIRED IAW DHC-8 SRM 57-10-11 AMD SR, 51-20-11.
